# SDR ASAA2021112336685

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 55,486 hours, 16,502 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 5727561
- Condition: Faulty
- Location: Rh Ecs Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK THE RT PACK LIGHT ILLUMINATED AND WOULD NOT RESET WITH THE MASTER CAUTION RECALL. GROUNDED - YES. C/W BITE CHK OF CONTROLLER, NO FAULTS NOTED. REMOVED AND REPLACED COMP DICHARGE O/H SW AND TURBINE INLET O/H SW. REF B737-800 AMM 21-51-40 AND 21-51-41. RT PACK OPERATION CHKS GOOD.
